# SDR CA001110018

- Difficulty date: October 10, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 747433
- Aircraft time: 32,274 hours
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) NUMEROUS EMERGENCY LIGHTS OUT ON AIRCRAFT FLOOR PATH LIGHTING. LIGHTS REPAIRED AT R1 DOOR, ISLES R3 AND UPPER DECK LIGHT SYSTEM CHECKED SERVICEABLE.
